Headaches due to propolis?

I recently started taking propolis pills 500mg. I take two, one at breakfast and one at lunch. I noticed I have a slight headache within an hour of taking the pills. I used to suffer from headaches daily, but I recently been headache free and don't want to go back down that road. My question is, should I stop taking the pills or will my body get used to it and the headaches stop? How long should it take for my body to get used to it? I will get a headache after every pill I take. Thanks so much!

Comments for Headaches due to propolis?

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 29, 2014
Rating
starstarstarstarstar
Headaches due to propolis?
by: Angela

Hi there,
Yes, you should stop taking the propolis to see if the headaches subside. While unlikely, it is certainly possible that the propolis is causing them. It is difficult to say if your body will get used to the propolis over time. You could be sensitive or allergic to propolis which is unfortunate and extremely uncommon.

Bee healthy,
Angela

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Propolis Forum.

© Copyright 2016 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer